ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 1995 , Volume 1 , Issue 4

Select all articles

Export/Reference:

Subharmonic solutions in the restricted three-body problem
Hildeberto E. Cabral and Zhihong Xia
1995, 1(4): 463-474 doi: 10.3934/dcds.1995.1.463 +[Abstract](772) +[PDF](219.7KB)
Schrödinger equations with nonlinearity of integral type
Nakao Hayashi and Tohru Ozawa
1995, 1(4): 475-484 doi: 10.3934/dcds.1995.1.475 +[Abstract](949) +[PDF](186.4KB)
Homogenization of time-dependent systems with Kelvin-Voigt damping by two-scale convergence
Robert E. Miller
1995, 1(4): 485-502 doi: 10.3934/dcds.1995.1.485 +[Abstract](822) +[PDF](262.1KB)
Breakdown of solutions to $\square u+u_t=|u|^{1+\alpha}$
Tatsien Li and Yi Zhou
1995, 1(4): 503-520 doi: 10.3934/dcds.1995.1.503 +[Abstract](1146) +[PDF](209.9KB)
On the existence of solutions of the Cauchy problem for porous medium equations with radon measure as initial data
Kazuhiro Ishige
1995, 1(4): 521-546 doi: 10.3934/dcds.1995.1.521 +[Abstract](905) +[PDF](278.0KB)
Extended wellposedness of optimal control problems
T. Zolezzi
1995, 1(4): 547-553 doi: 10.3934/dcds.1995.1.547 +[Abstract](881) +[PDF](134.8KB)
On the 2-D Riemann problem for the compressible Euler equations I. Interaction of shocks and rarefaction waves
Tung Chang, Gui-Qiang Chen and Shuli Yang
1995, 1(4): 555-584 doi: 10.3934/dcds.1995.1.555 +[Abstract](1151) +[PDF](2154.4KB)
Invariant regions under Lax-Friedrichs scheme for multidimensional systems of conservation laws
Hermano Frid
1995, 1(4): 585-593 doi: 10.3934/dcds.1995.1.585 +[Abstract](745) +[PDF](195.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]